# SDR ASAA2014010112297

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 13,924 hours, 4,222 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE FAULT ILLUMINATE ON GROUND.  ACFT GROUNDED. ACCOMPLISHED QRH. OPS NORMAL.
